# SDR AALA202504096570

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737-8
- Aircraft serial: 44472
- Aircraft time: 13,446 hours, 5,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE IS INOPERATIVE. INSTALLED MISSING BATTERIES ON AFT MEGAPHONE OPERTIONAL CHECKED GOOD. PER AMM 25-64-00.
